Facebook Pixel
EmpowHER Guest


By Anonymous April 15, 2017 - 6:28am
Rate This

Hello.I had unprotected sex with my bf .the worst thing is that I can't remember the last day I saw my period. I took postinor 2 after 2hours of our meeting. uptill now I haven't seen my period and I have some small grumbling and ach in my stomach.could it be that am pregnant?please help me

Add a Comment1 Comments


Dear Anon,

Thank you for writing to us today.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. It's recommended to test for pregnancy if you don’t get your next period within a week of its expected date, although the risk is low. It can cause your period(s) to be early or late, have a lighter or heavier flow, so keep this in mind.


April 15, 2017 - 11:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!